PDA

View Full Version : tablet side affects



kim,l
05-16-2009, 10:30 PM
hi everyone sorry have not been in touch went away doctors orders suffering lots of side affects from prednisone puffy face and arms feet very puffy and developing brown rash over face had bad painful attack in joints about a week ago hip very bad have me on endone at the moment just so i can walk am still on high dosage of prednisone can anyone tell me does that affect your bones and how do i get rid of the fluid i am a big person alwys have been but never in my face or my legs making me feel very self concious people keep on commenting telling i need to diet more i feel very embarrassed feel like locking myself away hard to get out of bed with the pain i had been swimming while away felt good i take one step forward and 3 steps back i hate this disease sometimes feel like giving up and just staying in bed but i know i can,t let it beat me but the pain gets you down sorry just feeling sorry for myself today. anyone hope you are feeling alright bye for now kim l from aussie land.

Pearl
05-17-2009, 01:29 AM
I just wanted to offer some support. I am not on prednisone, but hopefully others here can jump in and give you some advice on the side effects, puffiness, etc. I can only imagine how frustrating and discouraging the side effects of that medicine can be. Please hang in there and don't stop living your life because of what this drug does. People can be very insensitive. Don't listen to them. (Easier said than done, I know). This drug may very well be saving your life. So, do what you can to rest, to eat right, to exercise when you feel like it - even if that means just walking laps around your house or apartment. Never give up or give in to this disease. You are worth the fight. And those people who say such ugly things? Forgive their ignorance and let go of it. Every ounce of energy you have should be focused on your healing. When you are better, you can give them a piece of your mind, if you feel the need.

You are never alone here.

Jana

maguadalupe
05-17-2009, 05:36 AM
i'm sorry that you are down. i hate taking ped. don't give up you have family and us that care for you and understand you also .


take care
Maria

ButterflyRN
05-17-2009, 12:48 PM
Hello! Many of us know what it is like to feel so down because of the pain. I too am on prednisone and unfortunately have been so for 19 years!!!! I'm usually on a very low dose but just a few years ago I was on 60mg for a week, then 40mg for a couple of months and then 30mg for 7 months. That was so rough!!! I had old co-workers ask me "why is your face so fat". You have to remember that ther are so many people out there that do not think before they speak. THey just don't think about it, or try to research and undersand. They are the ignorant people in the sense of not trying to understand or learn. You will always have others like that out in the world. I've had people tell me I need a tan because I'm so white. That can hurt too, but again ignorant people.

So know that we are here for each other. When you need to feel down and tell someone about it share with us. We understand. Goodness knows I'm currently venting my frustrations and getting so much support here. My poor husband can only take so much!

Lots of love sent your way!!!

Oluwa
05-17-2009, 01:19 PM
Kim, L...life not going so good Down Under, eh?

Regarding Prednisone, some of the side effects include retention of sodium (salt) and fluid with is what is probably happening in your legs. Have you consulted you doctor for possible edema too..to ensure it is indeed the Prednisone and not something like congestive heart failure, kidney impairment. Prednisone also causes weight gain and puffiness of the face known as moon face...

Do you exercise, keeping swimming if you can,,,reduce salt intake, lower carbohydrate intake, that might help to relieve these symptoms...times it has help for some.

Prednisone also increases hunger, especially for carbs... have you notice that occurring? If so, try to lower them and increase fruits and fresh green vegetables.

How high is your dose? Have they tried to wean you to a lower dose?

These are just ideas, suggestion and things to ask your doctor..

Hoping for better days for you soon, Kim...hugs.

Love,
Oluwa

lucky7
05-18-2009, 02:20 PM
Hi Kim! Sorry you arent doing well on the meds!:nah: Oluwa gave GREAT advice! I ditto that!! You just might have to alter your life a bit to deal with being on this med. Take charge of whats in YOUR POWER to help yourself through this and Im SURE it WILL make a difference!:yes: Good Luck!!!